MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number Patient Information Center iX
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the patient information center ix indicating that they are not receiving alarm alerts as expecting.The device was in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.

Brand Name
Patient Information Center iX
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50870801
Report Number9610816-2026-101995
Device Sequence Number18827131
Product Code MHX
UDI-Device Identifier00884838132320
UDI-Public(01)00884838132320(10)4.8.1.0
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPatient Information Center iX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown